Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jamie10

Accutane Strange dry feelings

Hi there,

I have been off accutane for 6 years now...

I have managed to keep any acne at bay, which is only occasionaly, without much treatment. I still wash with cetaphil and moisturise because my skin is still dry and fragile. This is actually quite frustrating, because I have also been left with scarring and redness on my face in and around the scars. I won't get into my disappointment with this, but it is a worse situation than the acne. I took 40mg for 6 months from age 16.5-17...

Still now I get the dry skin, and also A STRANGE FEELING ALMOST INSIDE MY HEAD. I am not sure what it is, or if it is in fact a dry forehead and scalp, but it certainly feels like it is inside my head! My eyes can get irritated as well. Sometimes I am overwhelmed by this feeling of extreme dryness and irritation which is present in my face, lips, eyes, and 'inside head.' I must admit I seem more prone to this following showering after my skin is cleansed, so have considered it is a dry skin feeling, but it seems almost more internal. I am not sure what this is, and have only more recently been considering allergies or rosacea-type problems rather than simply dry skin...

If anyone knows anthing about this I would love to hear about it. Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×